Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 74, NWS Jackson, MS

March 12, 2016Lauderdale County, Newton County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 12, 2016, 11:27 AM CST for Lauderdale County, Newton County, Mississippi. It took effect at Mar 12, 2016, 12:00 PM CST. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2016, 11:27 AM CST (17:27 UTC)
In effect from
Mar 12, 2016, 12:00 PM CST
Expired
Mar 13, 2016, 4:00 AM CDT
In force
15 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Lauderdale County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chunky River near Chunky (CKYM6).

Action stage
21 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

009 
WGUS44 KJAN 121727
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1127 AM CST SAT MAR 12 2016


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Chunky River Near Chunky affecting Lauderdale and Newton Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC075-101-130900-
/O.NEW.KJAN.FL.W.0074.160312T1800Z-160313T0900Z/
/CKYM6.1.ER.160312T1800Z.160312T1800Z.160312T1800Z.NO/
1127 AM CST SAT MAR 12 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Chunky River Near Chunky
* until late tonight.
* At 11:00 AM Saturday the stage was 21.9 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 22.0 feet...Considerable areas of pastureland south of 
  the river gage begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Chunky River 
Chunky         22  21.9 Sat 11 AM  17.9  13.5   9.9  22.0 12 PM 03/12


&&


LAT...LON 3216 8890 3229 8896 3241 8909 3250 8897
      3237 8882 3220 8879             



$$
1 follow-up statement
998 
WGUS84 KJAN 130418
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1018 PM CST SAT MAR 12 2016


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Chunky River Near Chunky affecting Lauderdale and Newton Counties




PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC075-101-130448-
/O.CAN.KJAN.FL.W.0074.000000T0000Z-160313T0900Z/
/CKYM6.1.ER.160313T0052Z.000000T0000Z.160313T0104Z.NO/
1018 PM CST SAT MAR 12 2016

The Flood Warning is cancelled for
  The Chunky River Near Chunky.
* At 10:00 PM Saturday the stage was 21.6 feet.
* The river fell below flood stage at  7:04 PM Saturday.
* Flood stage is 22.0 feet.
* Forecast...The river will continue falling.
* Impact...At 22.0 feet...Considerable areas of pastureland south of 
  the river gage begin to flood.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Chunky River 
Chunky         22  21.6 Sat 10 PM  18.1  12.3   8.9     falling          


&&


LAT...LON 3216 8890 3229 8896 3241 8909 3250 8897
      3237 8882 3220 8879             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 12, 10:12 AM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 12, 10:12 AM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1012 AM CST SAT MAR 12 2016

.UPDATE...LIGHT DRIZZLE AND RAIN IS FALLING ACROSS MUCH OF THE AREA
THIS MORNING. THE VERY SLOW MOVING UPPER LOW WILL MOVE FROM EAST
TEXAS INTO ARKANSAS THIS AFTERNOON AND THIS WILL KICK OFF ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS THAT WILL MOVE ACROSS THE AREA
TODAY. HI-RES GUIDANCE INDICATES THAT ONE OR TWO OF THESE STORMS
COULD BECOME STRONG TO POSSIBLY SEVERE...BUT WILL NOT HIGHLIGHT THIS
POTENTIAL IN THE HWO AS THE MAIN RISK CONTINUES TO BE HEAVY RAINFALL
ESPECIALLY WEST OF I-55. IT CONTINUES TO LOOK LIKE THE POSSIBILITY
OF ONE TO TWO INCHES WITH LOCALIZES HIGHER AMOUNTS POSSIBLE FOR
THOSE AREAS. THE STORMS WILL END FROM SOUTHWEST TO NORTHEAST THIS
EVENING WITH A FEW SHOWERS STILL POSSIBLE OVERNIGHT. MADE SEVERAL
ADJUSTMENTS TO POPS/WEATHER WITH THE UPDATES ALREADY OUT./15/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...FOR THE FIRST TIME IN TWO
NIGHTS THERE IS NOT MUCH RAIN ON THE RADAR. SOME LIGHT RAIN IS
MOVING NORTH INTO THE MOBILE AREA AND SOME LIGHT SHOWERS ARE MOVING
INTO CENTRAL MISSISSIPPI. THIS IS ALL RATHER MINOR COMPARED TO THE
ONSLAUGHT OF RAIN THAT WE HAVE SEEN OVER THE LAST SEVERAL DAYS. THIS
BREAK IN THE RAIN IS WELCOME BY MANY GIVEN THE WIDESPREAD 4 TO 7
INCHES THAT HAS OCCURRED AND EVEN SOME LOCATIONS HAVE SEEN UPWARDS
OF 10 TO 15 INCHES PARTICULARLY ACROSS THE DELTA AND THE PINE BELT.
THIS BREAK IN RAIN WONT BE PROLONGED AS ANOTHER ROUND IS EXPECTED
TODAY. THE PESKY UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS BEEN
RESPONSIBLE FOR THIS WET WEATHER CAN BE SEEN ON SATELLITE IMAGERY
SPINNING ACROSS CENTRAL TEXAS. THIS FEATURE WILL BEGIN TO LIFT
NORTHEAST THIS AFTERNOON. AS IT DOES...MORE RAIN IS EXPECTED TO MOVE
ACROSS THE REGION. MODELS...INCLUDING HI-RES GUIDANCE...CONTINUES TO
SHOW TWO MAIN AXES OF RAIN/POTENTIALLY HEAVIER RAIN. UNFORTUNATELY
THESE TWO AREAS ARE THE LOCATIONS THAT HAVE SEEN THE HIGHEST
RAINFALL TOTALS OVER THE LAST FEW DAYS...THE DELTA AND THE PINE
BELT. WHILE OVERALL TOTALS TODAY SHOULD BE MUCH LOWER THAN WE HAVE
SEEN OVER THE COURSE OF THE EVENT...ANY ADDITIONAL RAIN WILL ONLY
EXACERBATE THE ONGOING FLOODING AND RIVER FLOODING. RAINFALL TOTALS
OF AROUND 1 TO 2 INCHES LOOK LIKELY BUT GIVEN THE OVERLY SATURATED
GROUNDS AND OVERTOPPED RIVERS...THIS WILL HAVE NOWHERE ELSE TO GO.
THE CURRENT SIGNIFICANT AREAS IN THE HWO/GRAPHICS HIGHLIGHT THIS
WELL AND WILL CONTINUE THIS MESSAGE. ELSEWHERE...SOME ADDITIONAL
FLOODING WILL BE POSSIBLE BUT THESE LOCATIONS WERE NOT HIT AS HARD
AND ELEVATED RISK FOR FLOODING SEEMS TO FIT THE SITUATION WELL.
FLASH FLOOD WATCH WILL CONTINUE THROUGH 6PM TONIGHT.

RAIN WILL TAPER OFF FROM SOUTH TO NORTH THROUGH THE EVENING AS THE
UPPER LOW OPENS INTO A TROUGH ACROSS THE MID-SOUTH AND PULLS FURTHER
AWAY FROM THE ARKLAMISS. THIS WILL ALLOW FOR DRIER WEATHER TO OCCUR
ESPECIALLY FOR CENTRAL AND SOUTHERN LOCATIONS LATER TONIGHT AND
EARLY SUNDAY. HOWEVER WE WONT BE COMPLETELY DONE WITH THE RAIN AND
STORMS JUST YET AS ANOTHER UPPER LEVEL SYSTEM MAKES A BEELINE FOR
OUR REGION.

THIS NEXT SYSTEM WILL BE VERY DIFFERENT THAN THE ONE WE HAVE BEEN
DEALING WITH ESPECIALLY IN THE SENSE THAT IT WILL BE MUCH MUCH MORE
PROGRESSIVE. OVERALL...MODELS ARE IN FAIRLY GOOD AGREEMENT IN THE
TRACK OF THIS SYSTEM WITH SOME VERY MINOR DIFFERENCES IN PLACEMENT.
AT 12Z SUNDAY MORNING A VERY COMPACT SHORTWAVE/CLOSED LOW WILL BE
LOCATED ACROSS THE WESTERN PANHANDLE OF TEXAS. IT WILL QUICKLY MOVE
EAST THROUGH THE DAY AND BY 00Z WILL BE ACROSS CENTRAL ARKANSAS.
AHEAD OF THIS SYSTEM...TEMPERATURES WILL GET QUITE WARM WITH HIGHS
IN THE UPPER 70S AND PERHAPS EVEN SOME LOWER 80S. THIS SETUP
CONTINUES TO INDICATE POTENTIAL FOR SEVERE STORMS SUNDAY AFTERNOON
AND ESPECIALLY INTO THE EVENING HOURS. SHEAR WILL INCREASE THROUGH
THE DAY WITH THE HIGHEST BEING ACROSS THE DELTA. BY 00Z THERE WILL
BE 50KTS OF 0-6KM AND 25KTS OF 0-1KM. IN ADDITION 200-300 M2/S2
HELICITY VALUES WILL BE PRESENT. THIS IS ALL THANKS IN PART TO A
60KT 500MB JET NOSING INTO THE DELTA REGION. PLENTY OF INSTABILITY
WILL BE PRESENT THANKS TO SUFFICIENT WARMING AND BOTH MUCAPE AND
SBCAPE LOOK TO BE AROUND 600-1000 J/KG THROUGH THE AFTERNOON AND
EVENING HOURS. AS THE COLD CORE COMES CLOSER AND 500MB TEMPERATURES
GET COLDER...THIS WILL STEEPEN LAPSE RATES SUFFICIENTLY WITH 6.5-7
C/KM MID LEVEL LAPSE RATES AND AROUND 27-29C VERTICAL TOTALS...ALL
OF WHICH ARE BEST IN THE DELTA. THE ONE SEMI-UNFAVORABLE PARAMETER
MIGHT BE THAT DEWPOINTS ONLY REACH THE UPPER 50S/MAYBE 60 DEGREES.
HOWEVER...WE HAVE SEEN TIME AND AGAIN THIS YEAR THAT THAT DOESNT
SEEM TO MATTER AS MUCH GIVEN THE AVAILABILITY OF THE OTHER
INGREDIENTS. HI-RES MODEL GUIDANCE IS JUST GETTING INTO THE
TIMEFRAME FOR THIS BRIEF EVENT BUT IT IS INDICATING A BROKEN CLUSTER
OF SUPERCELL/DISCRETE STORMS MOVING ACROSS THE DELTA BETWEEN 21Z AND
00Z. ALL IN ALL...WILL CONTINUE WITH THE MENTION FOR SEVERE IN THE
GRAPHICS/HWO WITH POTENTIAL FOR DAMAGING WINDS/LARGE HAIL AND
TORNADOES.

THIS SYSTEM WILL MOVE QUICKLY THROUGH AND AS IT TRACKS FURTHER
EAST...CONDITIONS DONT LOOK AS FAVORABLE FOR SEVERE STORMS. BY 12Z
MONDAY THE UPPER LEVEL SYSTEM WILL BE ACROSS WEST CENTRAL TENNESSEE
AND RAIN SHOULD BE EXITING THE NORTHEASTERN PART OF MY AREA. /28/

.LONG TERM...MONDAY THROUGH NEXT FRIDAY...IT CURRENTLY APPEARS THE
MAJORITY OF THE LONG TERM PORTION OF THE FORECAST WILL BE MORE
SUBDUED WHEN COMPARED TO THE PREVIOUS FEW DAYS ACROSS THE FORECAST
AREA. MODELS ARE IN FAIRLY DECENT AGREEMENT TO BEGIN THE PERIOD...
BUT BEGIN TO DIVERGE HEADING INTO THE EXTENDED PORTION OF THE
FORECAST...WITH THE ECMWF BEING THE WETTER SOLUTION BETWEEN IT AND
THE GFS.

A DRY PERIOD OF WEATHER IS CURRENTLY EXPECTED ACROSS THE CWA MONDAY
THROUGH AT LEAST TUESDAY...WITH ABOVE NORMAL TEMPERATURES EXPECTED
DURING THIS TIME. A DEEPENING UPPER LEVEL TROUGH SWINGING FROM THE
UPPER MISSISSIPPI RIVER VALLEY INTO THE GREAT LAKES REGION LATE
TUESDAY NIGHT INTO WEDNESDAY...WILL SEND A COLD FRONT THROUGH THE
REGION WEDNESDAY. DUE TO WEAK FORCING ALONG THE FRONT AND THE
ABSENCE OF UPPER LEVEL SUPPORT...LITTLE IF ANY IN THE WAY OF
CONVECTION IS CURRENTLY EXPECTED TO ACCOMPANY THIS FRONTAL PASSAGE.
HOWEVER...WITH THE FRONT SLOWING ITS SOUTHWARD PROGRESSION NEAR MY
SOUTHERN ZONES LATE WEDNESDAY AFTERNOON/EVENING...A FEW DIURNAL
SHOWERS AND/OR STORMS CAN'T BE RULED OUT.  AGAIN...THE MAJORITY OF
THE CWA WILL REMAIN DRY.

AFTER ANOTHER DRY AND SLIGHTLY COOLER DAY THURSDAY...RAIN CHANCES
COULD AGAIN BE ON THE INCREASE FRIDAY INTO FRIDAY NIGHT WHEN A WEAK
UPPER LEVEL DISTURBANCE LIFTS NORTHEAST FROM THE TEXAS GULF COAST TO
THE CENTRAL GULF COAST.  THIS DISTURBANCE...IN ADDITION TO THE
AFOREMENTIONED FRONT STILL PRESENT NEAR MY FAR SOUTHERN ZONES...
COULD YIELD SOME SHOWERS ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE
REGION FRIDAY AFTERNOON AND NIGHT. /19/

&&

.AVIATION...LOOK FOR A MIX OF IFR/MVFR CONDITIONS THROUGH MIDDAY
WITH A TRANSITION TO MORE MVFR FOR AFTERNOON. FROM THERE...SHRA/TSRA
ACROSS MAINLY THE WEST HALF WILL POSE A PERIOD FOR RESTRICTED
CONDITIONS AS ACTIVITY MOVES FROM SOUTH TO NORTH. AFTER 01-03Z...A
TRANSITION TO IFR CEILINGS/VIS WILL OCCUR FOR E/SE SITES WITH
POTENTIAL FOR FOG AND LIFR CONDITIONS BETWEEN THE 06-14Z TIMEFRAME.
/CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  58  79  56 /  81  73  18  24
MERIDIAN      72  59  79  56 /  81  67  13  14
VICKSBURG     71  57  80  55 /  91  49  25  24
HATTIESBURG   72  58  79  61 /  80  48  12  13
NATCHEZ       71  58  80  58 /  92  20  14  14
GREENVILLE    72  57  76  56 /  91  76  35  67
GREENWOOD     72  58  77  56 /  81  86  34  68

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ018-019-025>066-
     072>074.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ARZ074-075.

&&

28/19/
Hazardous weather outlook, Mar 12, 5:19 AM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
519 AM CST SAT MAR 12 2016

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-034-040-041-058-
064>066-072>074-131130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-WASHINGTON-ISSAQUENA-
SHARKEY-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
519 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...SOUTH
CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...SIGNIFICANT
TIMING...TODAY

SIGNIFICANT FLASH FLOODING REMAINS POSSIBLE TODAY AS ADDITIONAL RAIN
WILL MOVE OVER THE REGION. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2
INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. NUMEROUS ROADS
REMAIN FLOODED WITH SOME CLOSED. THESE RAINFALL AMOUNTS WILL ONLY
EXACERBATE EXISTING RUNOFF PROBLEMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...
QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING...MAINLY OVER THE DELTA REGION.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

LAZ024>026-MSZ025>033-035>039-042>057-059>063-131130-
CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
519 AM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY

HEAVY RAIN RESULTING IN FLASH FLOODING IS EXPECTED TODAY. ADDITIONAL
RAINFALL AMOUNTS AROUND AN INCH ARE EXPECTED WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. GIVEN THE SATURATED NATURE OF THE SOILS AND CURRENT
RIVER LEVELS...ADDITIONAL RAINFALL WILL ONLY EXACERBATE RUNOFF
ISSUES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...
QUARTER SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING...MAINLY OVER THE DELTA REGION.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

28

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:08 PM CSTAreal Flood WarningJANAttala, Bolivar, Carroll, Grenada, Holmes, Humphreys and 4 more24 hr
Mar 11, 6:13 PM CSTAreal Flood WarningJANClarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 3 more24 hr
Mar 11, 6:18 PM CSTAreal Flood WarningJANChoctaw, Kemper, Lauderdale, Neshoba, Newton, Noxubee and 2 more24 hr
Mar 12, 8:29 AM CSTAreal Flood WarningJANIssaquena, Jefferson, Sharkey, Warren, Washington9 hr
Mar 12, 3:47 PM CSTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson5 hr
Mar 12, 4:00 PM CSTFlash Flood WarningJANClaiborne, Issaquena, Sharkey, Warren, Washington5 hr
Mar 12, 4:31 PM CSTFlash Flood WarningJANBolivar, Carroll, Claiborne, Copiah, Franklin, Grenada and 17 more5 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.